# SDR FDEA201208173064

- Difficulty date: August 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338A
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM UPPER TEE AT BS 720 HAS AREAS WITH SCATCHES AND CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM53-00-51, FIG.101 DETAIL III PG.104.   REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-02.MAJOR REPAIR
